Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 243748, 6 pages
http://dx.doi.org/10.1155/2014/243748
Research Article

Almost Automorphic Random Functions in Probability

1College of Mathematics and Information Science, Jiangxi Normal University, Nanchang, Jiangxi 330022, China
2Department of Mathematics, Morgan State University, 1700 E. Cold Spring Lane, Baltimore, MD 21251, USA

Received 4 February 2014; Accepted 18 April 2014; Published 8 May 2014

Academic Editor: Shengqiang Liu

Copyright © 2014 Hui-Sheng Ding et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. Onicescu and V. I. Istrătescu, “Approximation theorems for random functions,” Rendiconti di Matematica, vol. 8, pp. 65–81, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Gh. Cenuşă and I. Săcuiu, “Some properties of random functions almost periodic in probability,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 25, no. 9, pp. 1317–1325, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. Corduneanu, Almost Periodic Functions, Chelsea, New York, NY, USA, 2nd edition, 1989.
  4. C. Deng and H. S. Ding, “Vector valued almost periodic random functionsin probability,” Journal of Nonlinear Evolution Equations and Applications. In press.
  5. Y. Han and J. Hong, “Almost periodic random sequences in probability,” Journal of Mathematical Analysis and Applications, vol. 336, no. 2, pp. 962–974, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Z.-M. Zheng, H.-S. Ding, and G. M. N'Guérékata, “The space of continuous periodic functions is a set of first category in AP(X),” Journal of Function Spaces and Applications, vol. 2013, Article ID 275702, 3 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. G. M. N'Guerekata, Almost Automorphic and Almost Periodic Functions in Abstract Spaces, Kluwer Academic, New York, NY, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  8. G. M. N'Guérékata, Topics in Almost Automorphy, Springer, New York, NY, USA, 2005. View at MathSciNet
  9. P. H. Bezandry and T. Diagana, Almost Periodic Stochastic Processes, Springer, New York, NY, USA, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  10. M. Fu and Z. Liu, “Square-mean almost automorphic solutions for some stochastic differential equations,” Proceedings of the American Mathematical Society, vol. 138, no. 10, pp. 3689–3701, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Z. Chen and W. Lin, “Square-mean pseudo almost automorphic process and its application to stochastic evolution equations,” Journal of Functional Analysis, vol. 261, no. 1, pp. 69–89, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Fu and F. Chen, “Almost automorphic solutions for some stochastic differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 80, pp. 66–75, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. P. Bezandry and T. Diagana, “Square-mean almost periodic solutions to some classes of nonautonomous stochastic evolution equations with finite delay,” Journal of Applied Functional Analysis, vol. 7, no. 4, pp. 345–366, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Y.-K. Chang, R. Ma, and Z.-H. Zhao, “Almost periodic solutions to a stochastic differential equation in Hilbert spaces,” Results in Mathematics, vol. 63, no. 1-2, pp. 435–449, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. H. Zhou, Z. Zhou, and Z. Qiao, “Mean-square almost periodic solution for impulsive stochastic Nicholson's blowflies model with delays,” Applied Mathematics and Computation, vol. 219, no. 11, pp. 5943–5948, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet